# SDR SWAA2025082195339

- Difficulty date: July 25, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 29,503 hours, 14,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MAIN FLAP; OTBD TRAILING EDGE WEDGE HAS LARGE AREA OF DELAMINATION.  REMOVED DAMAGED WEDGE. LOCATED & DRILLED NEW WEDGE IAW SRM 51-40-02.;  COMPLIED WITH STEP 1. INSTALLED NEW NUT PLATES IAW SRM 51-40-02.   PAINTED LOWER TE WEDGE SURFACE IAW AMM 51-21-73.  PAINTED INBD FLAP TE WEDGE IAW AMM 51-21-73.
